# SDR AKG2004F00000

- Difficulty date: January 16, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N475JA
- Make and model: Beech C90A
- Aircraft serial: LJ1147
- Engine: Pwa PT6A21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447452
- Part serial: A9114G
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SHORTLY INTO FLIGHT THE LT ENGINE ROLLED BACK TO IDLE WITH THE POWER LEVER NOT BEING MOVED.  MAKING A GROUND RUNUP, FOUND THAT THE FCU WAS VERY UNSTABLE AND NOT RESPONSIVE TO POWER LEVER CONTROL INPUTS.
